Alert archive / Minnesota / Special Weather Statements in 2010
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 8, 2010, 12:45 AM CDT for 14 counties in Minnesota; 5 counties in Wisconsin. It was in force for 90 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2010, 12:45 AM CDT (05:45 UTC)
- Expired
- Aug 8, 2010, 2:15 AM CDT
- In force
- 90 min
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Carver County, MN, Chisago County, MN, Dakota County, MN, Hennepin County, MN, Isanti County, MN, Kandiyohi County, MN, McLeod County, MN, Meeker County, MN, Ramsey County, MN, Sherburne County, MN, Stearns County, MN, Washington County, MN, Wright County, MN, Barron County, WI, Dunn County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 30 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 1:30 AM CDT | TSTM WND DMG | Forest Lake, MN | TIME ESTIMATED. SEVEN INCH DIAMETER TREE BRANCH SEVERED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2210 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
877
WWUS83 KMPX 080545
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 AM CDT SUN AUG 8 2010
MNZ049>053-057>063-066-068>070-WIZ014-015-023>025-080715-
ANOKA-BARRON-BENTON-CARVER-CHISAGO-DAKOTA-DUNN-HENNEPIN-ISANTI-
KANDIYOHI-MCLEOD-MEEKER-PIERCE-POLK-RAMSEY-SCOTT-SHERBURNE-ST.
CROIX-STEARNS-WASHINGTON-WRIGHT-
1245 AM CDT SUN AUG 8 2010
...THUNDERSTORMS DEVELOPING OVER ANOKA...BARRON...BENTON...
CARVER...CHISAGO...DAKOTA...DUNN...HENNEPIN...ISANTI...
KANDIYOHI...MCLEOD...MEEKER...PIERCE...POLK...RAMSEY...SCOTT...
SHERBURNE...ST. CROIX...STEARNS...WASHINGTON AND WRIGHT
COUNTIES THROUGH 215 AM CDT...
AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS OVER MUCH OF CENTRAL AND EAST CENTRAL MINNESOTA INTO '
WEST CENTRAL WISCONSIN. MOST OF THE STORMS WERE MOVING EAST...
SOUTHEAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STRONGER STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4468 9165 4468 9213 4459 9214 4457 9250
4471 9273 4454 9280 4451 9304 4478 9393
4484 9450 4489 9450 4491 9521 4561 9514
4568 9410 4563 9376 4556 9372 4556 9352
4559 9349 4545 9164
TIME...MOT...LOC 0541Z 317DEG 33KT 4537 9266 4499 9492
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 7, 6:14 PM CDT, 6 hours 31 minutes earlier.
Area forecast discussion, Aug 7, 6:14 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
614 PM CDT SAT AUG 7 2010
.MESO UPDATE.../ISSUED 430 PM CDT/
CONVECTION EXPECTED TO INITIATE BETWEEN 530 PM AND 700 PM ACROSS
SOUTHEAST ND AND/OR WEST CENTRAL MN. THE IMPETUS FOR THIS IS
SHOWING UP WELL IN WATER VAPOR...WITH A WAVE AT THE NOSE OF AN
UPPER LET JET MAX APPROACHING THAT AREA. ASSOCIATED STEEP MID-
LEVEL LAPSE RATES ARE ADVECTING OVER THE REGION. SURFACE HAND
ANALYSIS DEPICTS THE PRIMARY WARM FRONT DRAPED FROM BRECKENRIDGE
TO NORTHERN DOUGLAS AND CENTRAL TODD COUNTIES...EAST SOUTHEAST TO
THE NORTH METRO. GOOD SPEED AND BOUNDARY LAYER MOISTURE
CONVERGENCE ALONG THIS. THE LATEST VISIBLE SATELLITE LOOP HAS
SHOWN AN INCREASE IN CUMULUS SINCE 330 PM NEAR FAR WEST CENTRAL
MN...ALBEIT STILL SOMEWHAT STABLE LOOKING. SPC MESOANALYSIS OF
MLCIN STILL INDICATES A CAP IN THAT AREA...BUT WEAKENING. THIS
AREA IN THE NORTHWEST FORECAST AREA AND AREAS IMMEDIATELY ADJACENT
SHOULD BE THE BREEDING GROUND FOR CONVECTION...POTENTIALLY SURFACE
BASED. IF THIS WERE TO OCCUR WITH THE INCREASING LOW LEVEL JET AND
0-500M SHEAR...THERE WILL BE A WINDOW OF TIME FOR TORNADO
POTENTIAL...PRIMARILY ACROSS THE NORTHERN TWO TIERS OF MPX CWA
COUNTIES. THE CAPE WITHIN THE HAIL GROWTH ZONE IS HIGH ACROSS THE
NORTHWEST FORECAST AREA...MAKING IT STILL THE PRIMARY CONCERN
ESPECIALLY FROM INITIAL MORE DISCRETE CONVECTION. WEAKENING OF THE
CAP ALONG THE WARM FRONT AND CONTINUOUS MOISTURE TRANSPORT SHOULD
FAVOR CONVECTION TO EVOLVE EAST SOUTHEAST...WITH ADVANCE
DEVELOPMENT UPSTREAM OF INITIAL CONVECTION PROBABLE DURING THE
EVENING. THE LATEST HRRR DEPICTS THIS SCENARIO HELPING TO INCREASE
CONFIDENCE. MCS GROWTH PARAMETERS ARE LOW TO MODERATE BUT WILL
INCREASE THIS EVENING WITH THE INCOMING WESTERLY JET. THIS PUTS
THE TWIN CITIES AREA IN THE MOST PROBABLE TIME TO SEE CONVECTION
BETWEEN 9 PM AND MIDNIGHT...WITH DAMAGING WINDS THE PRIMARY
THREAT.
&&
.PREV DISCUSSION.../ISSUED 200 PM CDT/
THE MAIN FORECAST IN THE NEAR TERM...ARE SEVERE WEATHER THREAT AND
POTENTIAL FOR FLASH FLOODING OVER CENTRAL MINNESOTA. THE LATEST
SFC ANALYSIS SHOWED A LOW PRESSURE AREA CENTERED OVER CENTRAL
SOUTH DAKOTA. A WARM FRONT EXTENDED FROM THE LOW OVER SOUTHWEST
MN...THIS FRONTAL BOUNDARY WILL BE THE MAIN FOCUS FOR THUNDERSTORM
DEVELOPMENT THIS AFTERNOON THROUGH SUNDAY. THE FRONT IS FORECAST
TO LIFT NORTHWARD OVER CENTRAL MN. SHORTWAVE TROUGH WILL HELP
INITIATE CONVECTION AHEAD OF THE BOUNDARY AND SFC LOW THIS
AFTERNOON AND EVENING. WITH PRECIP WATER VALUES BETWEEN 1.50 AND
2.00 INCHES ALONG WITH TROPICAL PLUME EXTENDING NORTHEASTWARD INTO
THE UPPER MIDWEST...EXPECT SOME OF THESE STORMS TO DUMP COPIOUS
AMOUNTS OF RAINFALL. ALTHOUGH...FLASH FLOOD GUIDANCE VALUES ARE
OVER 3.0 INCHES...EXPECT MULTIPLE ROUNDS OF STORMS TO TRACK OVER
THE SAME AREA...ESPECIALLY OVER CENTRAL MN. CURRENTLY THERE WAS
ALOT OF CIN OR CONVECTIVE INHIBITION OVER THE FORECAST AREA. THE
CIN OR CAP SHOULD CONTINUE TO WEAKEN AS UPPER LEVEL TROUGH
APPROACHES FROM THE WEST.
SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE SUNDAY ACROSS MUCH
OF THE FORECAST AREA OR MAINLY IN THE VICINITY OF THE
QUASI-STATIONARY FRONTAL BOUNDARY. MARGINAL INSTABILITY ALONG WITH
MOISTURE CONVERGENCE NEAR THE FRONT...COULD GENERATE SOME DISCRETE
SUPERCELLS SUNDAY AFTERNOON/EVENING WITH LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES POSSIBLE.
THE NEXT FORECAST CONCERN...ARE MAX TEMPERATURES NEXT WEEK. UPPER
HIGH PRESSURE RIDGE BUILDS OVER THE NATIONS MIDSECTION DURING THE
PERIOD. CLOUDS AND CONVECTION WILL LIKELY LIMIT THE TEMPERATURES
FROM WARMING WELL INTO THE 90S. HAVE BACK OFF ON MAX TEMPS JUST A
TAB...BELIEVE WITH ALL THE WET GROUND AND UNUSUAL GREEN-UP OVER THE
UPPER MIDWEST. EXPECT MORE CUMULUS CLOUDS. BY LATE IN THE NEW WORK
WEEK...THE UPPER AIR FLOW WILL BECOME MORE ZONAL. THUS...THE
WEATHER PATTERN ACROSS MUCH OF THE UPPER MIDWEST...WILL REMAIN
UNSETTLED WITH SOME ISOLATED/SCATTERED THUNDERSTORMS THROUGH THE END
OF THE WORK WEEK.
&&
.AVIATION.../00Z TAF ISSUANCE/
MAIN AVIATION CONCERNS CONTINUE TO DEAL WITH CONVECTION THIS
EVENING AS LATEST RADAR INDICATED SOME ECHOES DEVELOPING WEST OF
AXN AS OF 6 PM. THE AMT OF INSTABILITY AND EXPECT CONVERGE OF TSRA
THIS EVENING...WILL CONTINUE THE SAME TREND OF TSRA AT AXN/STC BY
00-01Z...WITH VRB WNDS OF 20 TO 40 KTS. WILL LIKELY UPDATE
MSP/RHN/EAU/RWF THIS EVENING AS CONVECTION RACES SOUTHEAST ALONG
THE AXIS OF GREATEST INSTABILITY. THE NEXT PROBLEM DEALS WITH THE
CONTINUATION OF TSRA DURING THE OVERNIGHT HRS...AND IF IFR/LIFR
CEILINGS DEVELOP IN THE WAVE OF THE TSRA.
INITIALLY...WILL LEAVE MOST OF THE CONVECTION OUT OF THE TAFS BY
06Z...WITH THE EXCEPTION OF EAU WHICH MAY LAG OVERNIGHT. AS FOR
THE LOWER CEILINGS...THE LATEST 18Z NAM HAS NOW INDICATED THAT
ONLY FG/BR WILL BE PRESENT IN THE MORNING...OTHER THAN LOWER
IFR CEILINGS...AND SLIGHTLY HIGHER WNDS SPEEDS NEAR THE SFC TO
MIX THE ATMOSPHERE UP A BIT. GFS DOES SHOW THE LOWER CLDS
DEVELOPING...WITH THE RUC HOLDING HIGHER RH VALUES NEAR THE
SFC...BUT MINIMAL CLDS. HAVE DECIDED TO KEEP A PROB30 FOR THE
TAFS...WHICH WILL BE UPDATED AS CONDITIONS DEVELOPS.
MSP...KEPT ONGOING TSRA NEARLY THE SAME AS WITH THE PREVIOUS 21Z
AND 18Z TAFS DUE TO SOME UNCERTAINTIES IN TIMING AND THE AMT OF
COVERAGE AS THE TSRA PROPAGATE SE ACROSS CENTRAL MN THIS EVENING.
WNDS WILL LIKELY REMAIN FROM THE S/SW...THEN W TO NW BY SUNDAY
MORNING. CONTINUED THE PROB30 OF CEILINGS ARND 600 FT BETWEEN
12-15Z/08. ..JLT..
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 3 AM CDT SUNDAY FOR BENTON-CHISAGO-
DOUGLAS-ISANTI-KANABEC-MILLE LACS-MORRISON-POPE-SHERBURNE-
STEARNS-STEVENS-TODD.
WI...NONE.
&&
JVM/JLTHazardous weather outlook, Aug 7, 6:03 PM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 603 PM CDT SAT AUG 7 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 603 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME MORE PROMINENT OVER CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. THERE IS A SLIGHT CHANCE OF SEVERE STORMS OVER MUCH OF THE OUTLOOK AREA. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE OVER CENTRAL MINNESOTA THIS EVENING. IN ADDITION...THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL ARE LIKELY TO OCCUR OVER CENTRAL MINNESOTA THIS EVENING. PERSONS CAMPING OR LIVING IN LOW LYING AREAS OR ADJACENT TO SMALL STREAMS AND CREEKS SHOULD HAVE AN ACTION PLAN TO TAKE NECESSARY PRECAUTIONS IF FLOODING IS OBSERVED OR IMMINENT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR SUNDAY AND BEYOND IT IS TO DIFFICULT TO PIN DOWN WHERE ANY SEVERE THREAT WILL EXIST... HOWEVER IT DOES APPEAR THAT ANY ACTIVITY OCCURRING DURING THIS TIME WILL CARRY WITH IT THE THREAT FOR VERY HEAVY RAINFALL AS A TROPICAL AIR MASS REMAINS ENTRENCHED ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY MORNING HOURS SUNDAY. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SUNDAY AFTERNOON AND EVENING OVER SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Aug 7, 11:19 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1119 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM TSTM WND GST CARLOS 45.97N 95.29W
08/07/2010 E70 MPH DOUGLAS MN LAW ENFORCEMENT
&&
AJZLocal storm report, Aug 7, 11:22 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1122 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 1 ENE BERTHA 46.27N 95.04W
08/07/2010 TODD MN TRAINED SPOTTER
&&
AJZLocal storm report, Aug 7, 11:25 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1125 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
&&
AJZLocal storm report, Aug 7, 11:26 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL 4 NNW PLEASANT LAKE 45.55N 94.32W
08/07/2010 M0.75 INCH STEARNS MN TRAINED SPOTTER
&&
AJZLocal storm report, Aug 7, 11:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1127 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM FUNNEL CLOUD 1 ENE BERTHA 46.27N 95.04W
08/07/2010 TODD MN TRAINED SPOTTER
0803 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
0805 PM TORNADO 3 W EVANSVILLE 46.01N 95.75W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
0812 PM TSTM WND DMG EVANSVILLE 46.01N 95.68W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
MOST OF THE CITY LOST POWER.
0812 PM FUNNEL CLOUD 5 SW BERTHA 46.21N 95.14W
08/07/2010 TODD MN EMERGENCY MNGR
NEAR COUNTY RD 22 AND COUNTY RD 1
0817 PM TSTM WND DMG 3 N BRANDON 46.01N 95.60W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0818 PM TORNADO 4 S EVANSVILLE 45.95N 95.68W
08/07/2010 DOUGLAS MN PUBLIC
A BRIEF TORNADO TOUCHDOWN WAS REPORTED BY THE PUBLIC
SOUTH OF EVANSVILLE, NEAR INTERSTATE 94.
0820 PM HAIL 1 E BRANDON 45.97N 95.58W
08/07/2010 M1.00 INCH DOUGLAS MN FIRE DEPT/RESCUE
0823 PM FUNNEL CLOUD 5 NW ALEXANDRIA 45.93N 95.45W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
OCCURRED 8 MILES SOUTHWEST OF LAKE MILTONA.
0823 PM FUNNEL CLOUD 13 N ALEXANDRIA 46.06N 95.38W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
FUNNEL CLOUD SIGHTED OVER NORTH END OF LAKE MILTONA.
0826 PM FUNNEL CLOUD 7 W ALEXANDRIA 45.87N 95.52W
08/07/2010 DOUGLAS MN FIRE DEPT/RESCUE
0827 PM FUNNEL CLOUD 7 NW ALEXANDRIA 45.95N 95.48W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
0837 PM FUNNEL CLOUD ALEXANDRIA 45.87N 95.38W
08/07/2010 DOUGLAS MN LAW ENFORCEMENT
OCCURRED IN NORTHERN PORTION OF CITY.
0841 PM HAIL GARFIELD 45.94N 95.49W
08/07/2010 M1.00 INCH DOUGLAS MN TRAINED SPOTTER
0846 PM TSTM WND GST CARLOS 45.97N 95.29W
08/07/2010 E70.00 MPH DOUGLAS MN LAW ENFORCEMENT
0900 PM HAIL CARLOS 45.97N 95.29W
08/07/2010 M0.75 INCH DOUGLAS MN CO-OP OBSERVER
ESTIMATED WIND 45 MPH AND 1.18 PCPN FROM STORM.
0903 PM HAIL 4 NW LASTRUP 46.08N 94.12W
08/07/2010 M1.00 INCH MORRISON MN TRAINED SPOTTER
0922 PM HAIL 4 NNW PLEASANT LAKE 45.55N 94.32W
08/07/2010 M0.75 INCH STEARNS MN TRAINED SPOTTER
1005 PM TSTM WND GST LASTRUP 46.04N 94.06W
08/07/2010 M59.00 MPH MORRISON MN MESONET
OCCURRED AT MILE POST 140.
&&
AJZSpecial weather statement, Aug 8, 12:45 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 AM CDT SUN AUG 8 2010
MNZ049>053-057>063-066-068>070-WIZ014-015-023>025-080715-
ANOKA-BARRON-BENTON-CARVER-CHISAGO-DAKOTA-DUNN-HENNEPIN-ISANTI-
KANDIYOHI-MCLEOD-MEEKER-PIERCE-POLK-RAMSEY-SCOTT-SHERBURNE-ST.
CROIX-STEARNS-WASHINGTON-WRIGHT-
1245 AM CDT SUN AUG 8 2010
...THUNDERSTORMS DEVELOPING OVER ANOKA...BARRON...BENTON...
CARVER...CHISAGO...DAKOTA...DUNN...HENNEPIN...ISANTI...
KANDIYOHI...MCLEOD...MEEKER...PIERCE...POLK...RAMSEY...SCOTT...
SHERBURNE...ST. CROIX...STEARNS...WASHINGTON AND WRIGHT
COUNTIES THROUGH 215 AM CDT...
AT 1235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS OVER MUCH OF CENTRAL AND EAST CENTRAL MINNESOTA INTO '
WEST CENTRAL WISCONSIN. MOST OF THE STORMS WERE MOVING EAST...
SOUTHEAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STRONGER STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
&&
LAT...LON 4468 9165 4468 9213 4459 9214 4457 9250
4471 9273 4454 9280 4451 9304 4478 9393
4484 9450 4489 9450 4491 9521 4561 9514
4568 9410 4563 9376 4556 9372 4556 9352
4559 9349 4545 9164
TIME...MOT...LOC 0541Z 317DEG 33KT 4537 9266 4499 9492The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:08 PM CDT | Special Weather Statement | MPX | Douglas, Todd | 67 min |
| Aug 7, 7:45 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 60 min |
| Aug 7, 7:53 PM CDT | Tornado Warning | MPX | Douglas | 52 min |
| Aug 7, 8:05 PM CDT | Special Weather Statement | MPX | Morrison | 55 min |
| Aug 7, 8:19 PM CDT | Tornado Warning | MPX | Todd | 38 min |
| Aug 7, 8:39 PM CDT | Tornado Warning | MPX | Douglas, Pope, Stearns, Todd | 51 min |
| Aug 7, 8:53 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 36 min |
| Aug 7, 9:23 PM CDT | Severe Thunderstorm Warning | MPX | Morrison, Stearns, Todd | 52 min |
| Aug 7, 9:59 PM CDT | Severe Thunderstorm Warning | MPX | Mille Lacs, Morrison | 61 min |
| Aug 7, 10:09 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns, Wright | 66 min |
| Aug 7, 10:17 PM CDT | Areal Flood Advisory | MPX | Kanabec, Mille Lacs | 4 hr |
| Aug 7, 10:19 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 56 min |
| Aug 7, 10:39 PM CDT | Tornado Warning | MPX | Isanti, Kanabec, Mille Lacs | 36 min |
| Aug 7, 10:55 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 65 min |
| Aug 7, 11:34 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Sherburne | 56 min |
| Aug 7, 11:58 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 47 min |
| Aug 8, 12:47 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 43 min |
| Aug 8, 1:43 AM CDT | Severe Thunderstorm Warning | MPX | Washington | 32 min |
| Aug 8, 4:46 PM CDT | Special Weather Statement | MPX | Chippewa, Lac qui Parle | 104 min |
| Aug 8, 6:07 PM CDT | Special Weather Statement | MPX | Hennepin | 38 min |
| Aug 8, 6:37 PM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 53 min |
| Aug 8, 6:55 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Ramsey | 19 min |
| Aug 7, 11:41 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 64 min |
| Aug 8, 12:18 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 42 min |
| Aug 8, 1:37 AM CDT | Special Weather Statement | MPX | Saint Croix | 38 min |
Nearby
Special Weather Statements in Minnesota, 2010Special Weather Statements in Wisconsin, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.